MathSciNet Relay Station
MathSciNet bibliographic data
MR1691707 (2000d:55002) 55-02 (18D05 18G55 20L05 55Q05)
Brown, Ronald Groupoids and crossed objects in algebraic topology. Homology Homotopy Appl. 1 (1999), 1–78 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement